This is the first time I've used Lutera. Started my period on a Wednesday, started the pack on Sunday, period only lasted 4 days and was light, which is very unusual for me. But I thought it was normal because of the pills. Now I haven't finished the second week and I've started again. Is this normal or should I be concerned?
- Lutera Information for Consumers
- Lutera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lutera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on lutera for about 9 months and I decided I would skip my period for the first time by?
Posted 14 Nov 2013 • 1 answer
I've been on Lutera for a month. It is my 1st time taking a BC pill. I'm on my placebo week, I took?
Posted 16 Apr 2014 • 1 answer
Posted 28 May 2014 • 1 answer
Posted 6 May 2015 • 1 answer
Lutera - I usually get my period on the last few days and it's usually heavy. This time I got it for
Posted 25 Sep 2016 • 0 answers